# SDR COMA0160726

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,964 hours, 11,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Threshold
- Part number: 601R3114879
- Condition: Corroded
- Location: Fs 310.00
- Part time: 11,964 hours, 11,073 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THRESHOLD/SILL PANEL FORWARD OF THE SERVICE DOOR IS CORRODED.REMOVED CORRODED THRESHOLD AND REPLACED WITH FABED THRESHOLD I/A/W WVAC EO 601R-53-2716.
